# SDR QXEA0300238

- Difficulty date: January 27, 2003
- Submitted: February 5, 2003
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 3,158 hours, 2,597 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- AFT PRESSURE BULKHEAD FEED THROUGH ORIFICE FOR NR 2 HYDRAULIC EDP PRESSURE LINE IS ELONGATED.  REPAIRED IAW REO 670-53-61-034 AND 670-53-51-034.
